MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE LEFT 12MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE LEFT 12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Crepitus (4893)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona trabecular metal posterior stabilized standard porous femoral component catalog #: 42500806601 lot #: 66470400, persona spiked keel osseoti tibial tray left size f catalog #: 42535007501 lot #: 66273431.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia to address pain, stiffness and limited range of motion approximately six (6) months following left knee arthroplasty.Initial operative notes noted that the patient's range of motion was found to be satisfactory and the knee was stable varus and valgus stress in extension and flexion.No intraoperative complications.Manipulation operative notes noted the patient's range of motion was 5-85 degrees.The knee was gently manipulated into flexion and flexed to 115 degrees.The patient went to recovery in stable condition and no intraoperative complications were noted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b6, g3, g6, h2, h6, h10, h11.
 
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia to address pain, stiffness and limited range of motion at approximately six (6) months and ten (10) months following left knee arthroplasty.The patient continues to experience ongoing pain and limited range of motion.Initial operative notes noted that the patient's range of motion was found to be satisfactory and the knee was stable varus and valgus stress in extension and flexion.No intraoperative complications.Initial manipulation operative notes noted the patient's range of motion was 5-85 degrees.The knee was gently manipulated into flexion and flexed to 115 degrees.The patient went to recovery in stable condition and no intraoperative complications were noted.

Brand Name
PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE LEFT 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20419511
Report Number3007963827-2024-00398
Device Sequence Number12859499
Product Code MBH
UDI-Device Identifier00889024237261
UDI-Public(01)00889024237261(17)280910(10)66033515
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42512400712
Device Lot Number66033515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer02/04/2025
07/24/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date02/05/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight100 KG